# SDR MASA200700814

- Difficulty date: November 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 15,124 hours, 17,139 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: D884
- Condition: Malfunctioned
- Location: Mlg
- Part time: 189 hours, 437 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1028 HNL - GEAR DISAGREE WITH NOSE DOOR OPEN WARNING MESSAGE.  REPLACED PSEU AND RIGGED UPLOCK SENSOR.
